On Balance Index Set of Double graphs and Derived graphs

Bhat , Pradeep G and Nayak , Devadas C (2014) On Balance Index Set of Double graphs and Derived graphs. International Journal of Mathematics and Soft Computing, 4 (2). pp. 81-93. ISSN 2319 - 5215

[img] PDF
IJMSC - ON BALANCE INDEX SET OF DOUBLE GRAPHS AND DERIVED GRAPHS.pdf - Published Version
Restricted to Registered users only

Download (230kB) | Request a copy

Abstract

In this paper we obtain Balance Index Set of the double graphs and the derived graphs of path graphs, cycle graphs, wheel graphs, complete bipartite graphs, star graphs, double star, crown graphs, helm graphs and flower graphs.

Item Type: Article
Uncontrolled Keywords: Friendly labeling, partial edge labeling, balance index set, double graphs and derived graphs.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 12 Jan 2015 06:32
Last Modified: 12 Jan 2015 06:32
URI: http://eprints.manipal.edu/id/eprint/141517

Actions (login required)

View Item View Item